| Model Number |
1100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This 3500a form, report number is an identical copy of failed 3500a form submission, report number 3009144-2024-00007 originally submitted on 06/07/2024.The original 3500a form failed at ack3 due to the following error: only one pma/510(k) is allowed per report.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.
Event or Problem Description
On (b)(6) 2020 the patient was implanted with the remede system.On (b)(6) 2022 the patient had an ipg change out for battery eol.On (b)(6) 2024 the patient had an ipg change out for battery eol.On (b)(6) 2024 the patient had the entire remede system explanted due to a pocket infection.No other details are currently available.